# SDR EIA2004042

- Difficulty date: June 11, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N916F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47044
- Aircraft time: 57,309 hours, 72,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN COCKPIT EXTREMELY DIM WHEN TURNED ON.  REPLACED COCKPIT EMERGENCY LIGHT BATTERY PER DC9 MM 33-53-0, OPS CHECKED GOOD.
